By Topic

Adaptive observers with arbitrary exponential rate of convergence for nonlinear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Marino, R. ; Dipartimento di Ingegneria Elettronica, Rome Univ., Italy ; Tomei, P.

Concerns the same class of linearly parameterized single-output nonlinear systems that the authors previously identified in (1992) in terms of differential geometric conditions. When persistency of excitation conditions are satisfied, the adaptive observers presented in this note guarantee arbitrarily fast exponential convergence both of parameter and state estimates to actual parameters and states, while previous adaptive observers guarantee only exponential (not arbitrarily fast) convergence. This extends earlier results for linear systems

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 7 )